# SDR CHIA201803073174

- Difficulty date: February 25, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 72,808 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Support Angle
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE REPLACEMENT, CRACK WAS FOUND IN AFT ENGINE SUPPORT ANGLE, NR 2 ENGINE.
